These are the essentials you need to get better. Nothing more, nothing less, Hand-selected by pharmacists, and caregivers to prepare you for anything that comes your way. All our medicines are FDA Monograph Certified made by ethical, world-class manufacturers.
These sleeping pills provide gentle relief against small pains and aches and help you enjoy a deep slumber. Each bottle contains 100 tablets of Acetaminophen 500mg and Diphenhydramine HCl 25mg as the active ingredients.
How does it work? The Acetaminophen in this medicine works as a “pain reliever” by raising your body’s pain threshold. Meanwhile, the Diphenhydramine HCl (an “antihistamine,” mainly used in medicine such as Benadryl to treat allergic reactions and fever) works as the sleeping aid, by blocking the action of histamine, making the person drowsy.
What should I know about it? It’s recommended that you take this medicine right before bedtime for the best results. Furthermore, since the medicine includes Acetaminophen, don’t take it if you’re on any other medication with Acetaminophen in it, as the daily intake must not exceed 4,000mg. If you exceed that daily limit, you might damage your liver. Since the medicine could affect the liver, avoid consuming it with alcohol (and wait till the next day before you start drinking again).
Compares to: The active ingredients in Tylenol® PM
Best for: Those who find it difficult to fall asleep due to minor pains and aches.